Transactions of the American Mathematical Society. Volume 352, Number 11, 2000

Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...

Szczegółowa specyfikacja

Zapisane w:
Opis bibliograficzny
1. autor: American Mathematical Society
Format: Artykuł
Język:English
English
Wydane: American Mathematical Society 2009
Hasła przedmiotowe:
Dostęp online:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540
Etykiety: Dodaj etykietę
Nie ma etykietki, Dołącz pierwszą etykiete!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt